MathSciNet Relay Station
MathSciNet bibliographic data
MR2719556 49Q20 (35J96 35R01 58E50)
Delanoë, Philippe; Ge, Yuxin Regularity of optimal transport on compact, locally nearly spherical, manifolds. J. Reine Angew. Math. 646 (2010), 65–115.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement